Vasculitis UK
5,451 members5,007 posts

Chemo Cycle 9:

I attended what will hopefully be my penultimate therapy session today. Bloods and urine are all good (again), so just the normal infusion, or so I thought.

Seems like I had a crook reaction to cyclophosphamide today. Methyl Pred went in just fine, with the normal slightly fidgetty feeling you get once the infusion has run for 30 monutes or so. However, developed big itchy red splotches on face, lower arms and hands when the cyclo went on today, which then started to swell a little. I think it was a minor allergic reaction for somee reason or anotther. No bother, and sorted with a little piriton. Just goes to show that on the 9th cycle I get a reaction... Anyone else experienced likewise at all?

The good news: no more for 4 weeks now, so enjoy Christmas, and put on even more weight :)

3 Replies
oldestnewest

Please it sorta well except for the reaction....Hope it all goes well for Christmas.

Reply

Enjoy Christmas Martyn... hope all goes well for the last one x :-)

Reply

rest and enjoy Christmas Martyn,

sandra.

Reply

You may also like...